On Families of Surfaces.

C.E. Weatherburn

Mathematische Annalen (1928)

  • Volume: 99, page 473-478
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weatherburn, C.E.. "On Families of Surfaces.." Mathematische Annalen 99 (1928): 473-478. <http://eudml.org/doc/159267>.

author = {Weatherburn, C.E.},
journal = {Mathematische Annalen},
pages = {473-478},
title = {On Families of Surfaces.},
url = {http://eudml.org/doc/159267},
volume = {99},
year = {1928},

AU - Weatherburn, C.E.
TI - On Families of Surfaces.
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 473
EP - 478
UR - http://eudml.org/doc/159267
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.